# SDR IPXA2019010437511

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 70,110 hours, 12,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR EMER LT BAT 1 LOW ON EMER LIGHTS TEST. DEFERRED IAW MEL 33-50-4. DMP C/W. PLACARD INSTALLED. DI LOG INSTALLED. **SUPPLEMENTAL SDR** R/R EMER LIGHT BATTERY ASSY IAW AMM 33-51-01-401. OPS CK GOOD. THIS CLEARS M658265.
